Senior Member dakota3 Posted April 23, 2009 Senior Member Share Posted April 23, 2009 Guys, I was reading on WebMD about how some med's actually increase or cause hairloss."may not be news to some" Now for most of us MPB will eventually set in and rob us of our hair follicles, but for some you may want to look into possible side effects of your medications to see if hair loss is one of them. For example ME. I take Wellbutrin xl . Ive been on it for several years. Originally I took it to quit smoking but realized after I quit smoking and quit the medication I became irritable and depressed so I started back on it. I never gave it a thought that this medication could cause hair loss until I decided to read up on it. I read hundreds of testimonials of how Wellbutrin has caused hairloss in these people. If you are on med's for any reason at all it may be worth reading up on the side effects. Im going to look into another type of medication and will keep you all up to date and see if "cross my fingers" any hair can grow back. Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now